# SDR 05FDEA01305

- Difficulty date: May 16, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 44,365 hours, 9,045 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA7020509
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE-CORROSION OBSERVED IN CENTER ACCESSORY COMPARTMENT ON LONGERON 47R STATION 6-90.  REPAIRED AS PER SRM 53-10-00 FIGURE 2 VOLUME I.
